Alert archive / Georgia / High Surf Advisories in 2011

High Surf Advisory 6, NWS Charleston, SC

December 10, 2011

NWS Charleston, SC issued this high surf advisory at Dec 10, 2011, 3:56 PM EST. It took effect at Dec 11, 2011, 12:00 PM EST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Dec 10, 2011, 3:56 PM EST (20:56 UTC)
In effect from
Dec 11, 2011, 12:00 PM EST
Expired
Dec 12, 2011, 3:28 AM EST
In force
15 hr
Issued by
NWS Charleston, SC

The text

As transmitted, in the capitals the NWS used until 2016.

869 
WHUS42 KCHS 102056
CFWCHS

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
356 PM EST SAT DEC 10 2011

GAZ117-119-139-141-SCZ048-051-110500-
/O.NEW.KCHS.SU.Y.0006.111211T1700Z-111212T1700Z/
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
BEAUFORT-COASTAL JASPER-
356 PM EST SAT DEC 10 2011

...HIGH SURF ADVISORY IN EFFECT FROM NOON SUNDAY TO NOON EST
MONDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT FROM NOON SUNDAY TO NOON EST
MONDAY. 

* SURF HEIGHT...5 TO 7 FOOT BREAKERS IN THE SURF ZONE. 

* TIMING...HIGHEST SURF SUNDAY AFTERNOON INTO MONDAY MORNING. 

* IMPACTS...BEACH EROSION AND HAZARDOUS CONDITIONS FOR ANYONE
  ENTERING THE SURF ZONE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA. LIFE THREATENING RIP CURRENTS AND LOCALIZED
BEACH EROSION WILL ALSO BE POSSIBLE.

&&

$$
8 follow-up statements
557 
WHUS42 KCHS 110300
CFWCHS

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1000 PM EST SAT DEC 10 2011

GAZ117-119-139-141-SCZ048-051-111100-
/O.CON.KCHS.SU.Y.0006.111211T1700Z-111212T1700Z/
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
BEAUFORT-COASTAL JASPER-
1000 PM EST SAT DEC 10 2011

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO NOON
EST MONDAY...

* SURF HEIGHT: 5 TO 7 FOOT BREAKERS.

* TIMING: HIGHEST SURF WILL OCCUR SUNDAY AFTERNOON INTO MONDAY
  MORNING.

* IMPACTS: BEACH EROSION AND HAZARDOUS CONDITIONS FOR ANYONE
  ENTERING THE SURF ZONE. BEACH EROSION MAY BECOME LOCALLY
  ENHANCED ALONG EAST AND NORTHEAST FACING BEACHES SUCH AS FOLLY
  BEACH...HUNTING ISLAND AND TYBEE ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA. LIFE THREATENING RIP CURRENTS AND LOCALIZED
BEACH EROSION WILL ALSO BE POSSIBLE.

&&

$$
868 
WHUS42 KCHS 110926
CFWCHS

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
426 AM EST SUN DEC 11 2011

GAZ117-119-139-141-SCZ048-051-111730-
/O.CON.KCHS.SU.Y.0006.111211T1700Z-111212T1700Z/
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
BEAUFORT-COASTAL JASPER-
426 AM EST SUN DEC 11 2011

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO NOON
EST MONDAY...

* SURF HEIGHT: 5 TO 7 FOOT BREAKERS.

* TIMING: HIGHEST SURF WILL OCCUR THIS AFTERNOON INTO MONDAY 
  MORNING. 

* IMPACTS: BEACH EROSION AND HAZARDOUS CONDITIONS FOR ANYONE 
  ENTERING THE SURF ZONE. BEACH EROSION MAY BECOME LOCALLY 
  ENHANCED ALONG EAST AND NORTHEAST FACING BEACHES SUCH AS FOLLY 
  BEACH...HUNTING ISLAND AND TYBEE ISLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA. LIFE THREATENING RIP CURRENTS AND LOCALIZED
BEACH EROSION WILL ALSO BE POSSIBLE.

&&

$$
779 
WHUS42 KCHS 111543
CFWCHS

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1043 AM EST SUN DEC 11 2011

GAZ117-119-139-141-SCZ048-051-112200-
/O.CON.KCHS.SU.Y.0006.111211T1700Z-111212T1700Z/
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
BEAUFORT-COASTAL JASPER-
1043 AM EST SUN DEC 11 2011

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL NOON EST MONDAY...

* SURF HEIGHT: 5 TO 7 FOOT BREAKERS.

* TIMING: HIGHEST SURF WILL OCCUR THIS AFTERNOON INTO MONDAY 
  MORNING. 

* IMPACTS: BEACH EROSION AND HAZARDOUS CONDITIONS FOR ANYONE 
  ENTERING THE SURF ZONE. BEACH EROSION MAY BECOME LOCALLY 
  ENHANCED ALONG EAST AND NORTHEAST FACING BEACHES SUCH AS FOLLY 
  BEACH...HUNTING ISLAND AND TYBEE ISLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA. LIFE THREATENING RIP CURRENTS AND LOCALIZED
BEACH EROSION WILL ALSO BE POSSIBLE.

&&

$$
095 
WHUS42 KCHS 112041
CFWCHS

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
341 PM EST SUN DEC 11 2011

GAZ117-119-139-141-SCZ048-051-120500-
/O.CON.KCHS.SU.Y.0006.000000T0000Z-111212T1700Z/
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
BEAUFORT-COASTAL JASPER-
341 PM EST SUN DEC 11 2011

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL NOON EST MONDAY...

* SURF HEIGHT: 5 TO 7 FOOT BREAKERS.

* TIMING: HIGHEST SURF WILL OCCUR INTO MONDAY MORNING.

* IMPACTS: BEACH EROSION AND HAZARDOUS CONDITIONS FOR ANYONE 
  ENTERING THE SURF ZONE. BEACH EROSION MAY BECOME LOCALLY 
  ENHANCED ALONG EAST AND NORTHEAST FACING BEACHES SUCH AS FOLLY 
  BEACH...HUNTING ISLAND AND TYBEE ISLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA. LIFE THREATENING RIP CURRENTS AND LOCALIZED
BEACH EROSION WILL ALSO BE POSSIBLE.

&&

$$
595 
WHUS42 KCHS 112051
CFWCHS

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
351 PM EST SUN DEC 11 2011

GAZ117-119-139-141-SCZ048-051-120500-
/O.CON.KCHS.SU.Y.0006.000000T0000Z-111212T1700Z/
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
BEAUFORT-COASTAL JASPER-
351 PM EST SUN DEC 11 2011

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL NOON EST MONDAY...

* SURF HEIGHT: 5 TO 7 FOOT BREAKERS.

* TIMING: HIGHEST SURF WILL OCCUR INTO MONDAY MORNING.

* IMPACTS: BEACH EROSION AND HAZARDOUS CONDITIONS FOR ANYONE
  ENTERING THE SURF ZONE. BEACH EROSION MAY BECOME LOCALLY
  ENHANCED ALONG EAST AND NORTHEAST FACING BEACHES SUCH AS HUNTING
  ISLAND AND TYBEE ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA. LIFE THREATENING RIP CURRENTS AND LOCALIZED
BEACH EROSION WILL ALSO BE POSSIBLE.

&&

$$
719 
WHUS42 KCHS 112258
CFWCHS

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
558 PM EST SUN DEC 11 2011

SCZ048-051-120000-
/O.CAN.KCHS.SU.Y.0006.000000T0000Z-111212T1700Z/
BEAUFORT-COASTAL JASPER-
558 PM EST SUN DEC 11 2011

...HIGH SURF ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE HIGH
SURF ADVISORY. 

$$

GAZ117-119-139-141-120700-
/O.CON.KCHS.SU.Y.0006.000000T0000Z-111212T1700Z/
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
558 PM EST SUN DEC 11 2011

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL NOON EST MONDAY...

* SURF HEIGHT: 4 TO 6 FOOT BREAKERS.

* IMPACTS: BEACH EROSION AND HAZARDOUS CONDITIONS FOR ANYONE
  ENTERING THE SURF ZONE. BEACH EROSION MAY BECOME LOCALLY
  ENHANCED ALONG EAST AND NORTHEAST FACING BEACHES SUCH AS TYBEE
  ISLAND AND SAPELO ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA. LIFE THREATENING RIP CURRENTS AND LOCALIZED
BEACH EROSION WILL ALSO BE POSSIBLE.

&&

$$
273 
WHUS42 KCHS 120304
CFWCHS

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1004 PM EST SUN DEC 11 2011

GAZ117-119-139-141-121115-
/O.CON.KCHS.SU.Y.0006.000000T0000Z-111212T1700Z/
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
1004 PM EST SUN DEC 11 2011

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL NOON EST MONDAY...

* SURF HEIGHT: 4 TO 6 FOOT BREAKERS...HIGHEST ALONG EAST AND
  NORTHEAST FACING BEACHES BETWEEN OSSABAW ISLAND AND SAPELO
  ISLAND.

* IMPACTS: BEACH EROSION AND HAZARDOUS CONDITIONS FOR ANYONE
  ENTERING THE SURF ZONE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA. LIFE THREATENING RIP CURRENTS AND LOCALIZED
BEACH EROSION WILL ALSO BE POSSIBLE.

&&

$$
037 
WHUS42 KCHS 120828
CFWCHS

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
328 AM EST MON DEC 12 2011

GAZ117-119-139-141-120930-
/O.CAN.KCHS.SU.Y.0006.000000T0000Z-111212T1700Z/
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
328 AM EST MON DEC 12 2011

...HIGH SURF ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE HIGH
SURF ADVISORY. 

$$

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this high surf advisory went out at Dec 10, 1:59 PM EST, 1 hour 57 minutes earlier.

Area forecast discussion, Dec 10, 1:59 PM EST, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
159 PM EST SAT DEC 10 2011

.SYNOPSIS...
STRONG HIGH PRESSURE WILL BUILD NORTH OF THE REGION OVER THE WEEKEND
AND REMAIN THE DOMINATE WEATHER FEATURE THROUGH NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
EARLY THIS AFTERNOON...LITTLE HAS CHANGED FROM THIS MORNING. THE
BAND OF STRATUS CONTINUES TO STRETCH ACROSS FL AND UP THE SE
COASTLINE. THE BACK EDGE OF THE OVERCAST HAS GRADUALLY WORKED ITS
WAY TOWARDS THE COAST AND IS NOW BISECTING THE FORECAST AREA. AS
EXPECTED...THIS CLOUD COVER HAS APPLIED CONSIDERABLE DOWNWARD
PRESSURE ON TEMPERATURES TODAY ESPECIALLY FROM HINESVILLE...TO
SAVANNAH AND BEAUFORT...AND CHARLESTON WHERE TEMPS HAVE REMAINED
IN THE LOW TO MID 50S. AREAS OF VERY LIGHT SHOWERS AND DRIZZLE
WILL CONTINUE ALONG THE IMMEDIATE COAST THROUGH THE AFTERNOON.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
TRICKY CLOUD COVERAGE TONIGHT WITH MANY MODELS CLEARING CONDITIONS OUT
JUST ABOUT EVERYWHERE WITH A LATE NIGHT INCREASE IN COASTAL
STRATOCUMULUS A GOOD BET AS INCREASING ISENTROPIC LIFT AND
SATURATION NOTED ON THE 295K SURFACE BY DAWN ON SUNDAY. COLDER AIR
WILL BE ADVECTING IN AND TEMPERATURES FALLING INTO THE MID TO
UPPER 30S LATE TONIGHT WITH AN OVERNIGHT LIGHT BREEZE INCREASING
INTO A STIFF NNE WIND ON THE BEACHES AND BARRIER ISLANDS BY DAWN.

STRONG HIGH PRESSURE WILL PERSIST NORTH OF THE REGION SUNDAY THROUGH
TUESDAY...MAINTAINING A RELATIVELY COOL NORTHEAST FLOW. A SERIES OF
UPPER LEVEL SHORTWAVES TRAVERSING THE REGION WILL ENHANCE A COASTAL
TROUGH ALONG THE SC/GA COAST. THE ENHANCED MOISTURE ADVECTION AND
LOW-LEVEL CONVERGENCE WILL SUPPORT AN INCREASE IN CLOUDINESS AND
ALLOW SCATTERED SHOWERS TO MOVE INTO COASTAL AREAS SUNDAY THROUGH
MONDAY.

COLD ADVECTION AND EXTENSIVE CLOUDINESS ON SUNDAY WILL KEEP HIGHS
ONLY IN THE MIDDLE 50S. A GRADUAL WARMING TREND WILL OCCUR MONDAY
INTO TUESDAY AS THE COLD ADVECTION WEAKENS AND CLOUD COVER SLOWLY
DECREASES.

GUSTY WINDS WILL DEVELOP OVER LAKE MOULTRIE ON SUNDAY AS STRONG COLD
ADVECTION DEVELOPS AND THE GRADIENT TIGHTENS. A LAKE WIND ADVISORY
MAY EVENTUALLY BE REQUIRED.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
THE UPPER RIDGE WILL BUILD ACROSS THE AREA MID TO LATE WEEK BEFORE
PUSHING OFFSHORE NEXT WEEKEND. A GRADUAL WARMING TREND AND DRY
CONDITIONS EXPECTED WITH HIGH TEMPERATURES ABOUT FIVE DEGREES ABOVE
NORMAL BY LATE NEXT WEEK.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
OVER THE NEXT FEW HOURS MAINLY VFR LEVEL CIGS WILL PERSIST AT KSAV
AND KCHS. THE BEST CHANCE FOR TEMPO MVFR CIGS IS AT KSAV BUT THAT
THREAT WILL CONTINUE TO DIMINISH THROUGH THE REMAINDER OF THE
AFTERNOON. SPOTTY SHOWERS AND DRIZZLE WILL CONTINUE TO PASS
THROUGH THIS AFTERNOON...BUT NO VSBY RESTRICTIONS ARE EXPECTED TO
ACCOMPANY ANY PRECIP THAT DOES FALL. AS THE SURFACE HIGH CONTINUES
TO BUILD IN TO THE NORTH OF THE AREA...I DO EXPECT CLOUDS TO
SCATTER OUT FOR A WHILE THIS EVENING. THEN MORE VFR LEVEL CIGS
WILL MOVE IN LATER IN THE TAF PERIOD WITH STRONGER NE WINDS. I
HAVE ADDED SOME GUSTY WINDS AT BOTH SITES STARTING LATE SUNDAY
MORNING.

EXTENDED AVIATION OUTLOOK...SLIGHT CHANCE FOR OCCASIONAL MVFR
CEILINGS THROUGH MONDAY. OTHERWISE...VFR CONDITIONS ARE EXPECTED
TO PREVAIL.

&&

.MARINE...
STRONG HIGH PRESSURE WILL BUILD FROM THE N/NE THIS WEEKEND. THIS
HIGH WILL COMBINE WITH SURFACE TROUGHING OVER OR CLOSE TO THE COASTAL
WATERS TO ENHANCE THE SURFACE PRES GRADIENT BEGINNING THIS EVENING
AND STRENGTHENING THERMAL AND MOISTURE GRADIENTS AS COLDER AIR BEGINS
TO INTERACT WITH THE W WELL WELL OF THE GULF STREAM. MIXING PROFILES
ARE SUFFICIENT TO MAINTAIN COASTAL WINDS REACHING 25 TO 30 KT LATE
TONIGHT WITH BUILDING SEAS...PARTICULARLY OVER OUTER WATERS WITH
THE BEST INITIAL FETCH. THROUGH TONIGHT... SMALL CRAFT ADVISORY
CONDITIONS DEVELOPING WITH THE CHARLESTON HARBOR PROBABLY IN SCA
RANGE JUST BEFORE DAYBREAK SUNDAY.

STRONG HIGH PRESSURE BUILDING NORTH OF THE WATERS AND A DEVELOPING
COASTAL TROUGH WILL SUPPORT A STRONG NORTHEAST GRADIENT SUNDAY AND
SUNDAY NIGHT. AT A MINIMUM...STRONG SMALL CRAFT ADVISORY CONDITIONS
WILL OCCUR OVER THE ATLANTIC WATERS. SINCE THE NUMERICAL GUIDANCE
USUALLY UNDERFORECASTS WIND SPEEDS IN THIS REGIME...GIVEN THEIR WIND
SPEED PROGS PUSHING 30 KT...GALE CONDITIONS ARE POSSIBLE. THIS WOULD
MOST LIKELY BE WITH FREQUENT GUSTS OF 35+ KT...MAINLY SUNDAY AND
SUNDAY EVENING. WE POSTED A GALE WATCH FOR ALL WATERS EXCEPT THE
HARBOR WHERE WE HAVE A SMALL CRAFT ADVISORY.

WINDS/SEAS WILL REMAIN ELEVATED THROUGH MONDAY OR MONDAY NIGHT
BEFORE SUBSIDING MID-WEEK AS THE SURFACE HIGH WEAKENS AND SHIFTS
EAST.

&&

.TIDES/COASTAL FLOODING...
HIGH SURF AND BEACH EROSION COULD DEVELOP SATURDAY NIGHT INTO MONDAY
ESPECIALLY ALONG THE GA COAST. HOWEVER...THE PROBABILITY FOR HIGH
SURF REMAINS TOO LOW TO JUSTIFY A MENTION WITHIN THE HAZARDOUS
WEATHER OUTLOOK.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 6 AM SUNDAY TO MIDNIGHT EST SUNDAY
     NIGHT FOR AMZ330.
     GALE WATCH FROM SUNDAY MORNING THROUGH LATE SUNDAY NIGHT FOR
     AMZ350-352-354-374.
     SMALL CRAFT ADVISORY UNTIL 6 AM EST SUNDAY FOR AMZ350-352-354.
     SMALL CRAFT ADVISORY UNTIL 6 AM EST SUNDAY FOR AMZ374.

&&
Hazardous weather outlook, Dec 10, 12:29 PM EST, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
1229 PM EST SAT DEC 10 2011

AMZ330-GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>044-047-
052-111730-
CHARLESTON HARBOR-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-
EVANS-INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-
INLAND MCINTOSH-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
INLAND JASPER-TIDAL BERKELEY-
1229 PM EST SAT DEC 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ350-352-354-374-111730-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1229 PM EST SAT DEC 10 2011

...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH LATE SUNDAY
NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SCZ045-111730-
INLAND BERKELEY-
1229 PM EST SAT DEC 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

LAKE WIND...GUSTY NORTHEAST WINDS WILL DEVELOP ON LAKE MOULTRIE AS
STRONG HIGH PRESSURE BUILDS IN FROM THE NORTH ON SUNDAY. A LAKE
WIND ADVISORY COULD EVENTUALLY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

GAZ117-119-139-141-SCZ048>051-111730-
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
1229 PM EST SAT DEC 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

COASTAL HAZARDS...STRONG NORTHEAST WINDS COULD CREATE BREAKERS OF
AT LEAST 5 FEET WITHIN THE SURF ZONE SUNDAY INTO MONDAY. THIS
ROUGH SURF COULD PRODUCE BEACH EROSION. IF NECESSARY...HIGH SURF
ADVISORIES COULD EVENTUALLY BE ISSUED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 10, 4:21 AM ESTGale WatchCHS24 hr
Dec 10, 4:21 AM ESTSmall Craft AdvisoryCHS35 hr
Dec 10, 3:59 PM ESTGale WarningCHS34 hr
Dec 10, 4:04 PM ESTLake Wind AdvisoryCHSBerkeley24 hr

Nearby

High Surf Advisories in Georgia, 2011High Surf Advisories in South Carolina, 2011Every high surf advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.